Main Subjects = 39-XX Difference and functional equations
Number of Articles: 15
1. Non-homogeneous continuous and discrete gradient systems‎: ‎the quasi-convex case

Volume 43, Issue 6, November and December 2017, Pages 2099-2110

H. Khatibzadeh; V. Mohebbi

3. Nonexistence and existence results for a 2$n$th-order $p$-Laplacian discrete Neumann boundary value problem

Volume 42, Issue 6, November and December 2016, Pages 1507-1521

H. Shi; X. Liu; Y. Zhang

4. Remarks on microperiodic multifunctions

Volume 42, Issue 2, March and April 2016, Pages 447-459

J. Olko

6. Random approximation of a general symmetric equation

Volume 41, Issue 5, September and October 2015, Pages 1147-1159

H. Rezaei; C. Park

7. Approximation of an additive mapping in various normed spaces

Volume 41, Issue 5, September and October 2015, Pages 1213-1233

M. S. Shiri; H. Azadi Kenary

8. On the convergence of solutions to a difference inclusion on Hadamard manifolds

Volume 41, Issue 4, July and August 2015, Pages 1045-1059

P. Ahmadi; H. ‎Khatibzadeh

9. Approximate multi-additive mappings in 2-Banach spaces

Volume 41, Issue 3, May and June 2015, Pages 785-792

K. Cieplinski

10. Uncountably many bounded positive solutions for a second order nonlinear neutral delay partial difference equation

Volume 41, Issue 2, March and April 2015, Pages 389-405

Z. Liu; Z. Wu; J. S. Ume; S. M. Kang

11. On meromorphic solutions of certain type of difference equations

Volume 41, Issue 1, January and February 2015, Pages 281-289

X. Qi; Y. Liu; L. Yang

12. Dilations‎, ‎models‎, ‎scattering and spectral problems of 1D discrete Hamiltonian systems

Volume 40, Issue 6, November and December 2014, Pages 1553-1571

B. P. ‎Allahverdiev‎

13. Hyers-Ulam-Rassias stability of a composite functional equation in various normed spaces

Volume 39, Issue 3, July and August 2013, Pages 383-403

H. Azadi Kenary

14. Hyers-Ulam-Rassias stability of n-Jordan *-homomorphisms on C*-algebras

Volume 39, Issue 2, May and June 2013, Pages 347-353

Sh. Ghaffary Ghaleh; Kh. Ghasemi

15. Some difference results on Hayman conjecture and uniqueness

Volume 38, Issue 4, November and December 2012, Pages 1007-1020

Kai Liu; Tingbin Cao; Xinling Liu